arrow
Volume 4, Number 4
Previous Issue Next Issue

Zhao-Yong You & Si-Quan Zhu

J. Comp. Math., 4 (1986), pp. 289-297.

Preview Full PDF 2059 20274 Abstract

Yi Wang & You-Lan Zhu

J. Comp. Math., 4 (1986), pp. 298-314.

Preview Full PDF 2090 20605 Abstract

Tian-Min Han

J. Comp. Math., 4 (1986), pp. 315-321.

Preview Full PDF 2122 20741 Abstract

Shou Hao

J. Comp. Math., 4 (1986), pp. 322-328.

Preview Full PDF 2058 20787 Abstract

Chin-Hsien Li

J. Comp. Math., 4 (1986), pp. 329-340.

Preview Full PDF 2119 20746 Abstract

Xie-Hua Sun

J. Comp. Math., 4 (1986), pp. 341-344.

Preview Full PDF 2102 20996 Abstract

Ji-Guang Sun

J. Comp. Math., 4 (1986), pp. 345-353

Preview Full PDF 2278 21247 Abstract

Geng Sun & Zu-Fan Mao

J. Comp. Math., 4 (1986), pp. 354-361.

Preview Full PDF 2095 20327 Abstract

Hong-Ci Huang, Wei-Nan E & Mo Mu

J. Comp. Math., 4 (1986), pp. 362-367.

Preview Full PDF 2128 20836 Abstract

Qun Lin & Rui-Feng Xie

J. Comp. Math., 4 (1986), pp. 368-382.

Preview Full PDF 2062 20830 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard